Popular Pages :


Likes Likes:  0
Results 1 to 4 of 4

Thread: Extremely weak

  1. #1

    Extremely weak

    This is around my 20th day of vlc and I have felt horrible this whole round. I'm nauseous, and weak, I am pale. I don't have much of an appetite as well. I'm on prescription HCG in transdermal cream form.

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    12,232
    Blog Entries
    35
    Something is not right. You generally don't have much endurance while on Phase 2, but you shouldn't feel weak.

    Absorption can be an issue with the transdermal creams. What is your dose?
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here. If you've found my posts helpful, please consider using this DietDoc link on your next HCG order. (your forum discount still applies)

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    I do 2 clicks aday, so I'm assuming 2 ml.
    But I'm not hungry at all, just feel weak, and pallor, feel like morning sickness as well

  4. #4
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    12,232
    Blog Entries
    35
    Dose is measured in IUs, not ml. You will need to ask your provider what dose you are taking. I have a suspicion it is 200iu, but the only way to know is to inquire. If it turns out to be 200iu, that is very high and could be the cause of your problem.

    How have your losses been?

    For now, try adding 1/4 tsp mineral salt (or sea salt or pink salt) to your water several times during the day. If it is an electrolyte or low blood pressure problem, that will help. Weakness can be caused by low potassium, so try to supplement with that if the salt doesn't help. If you don't have potassium pills, you can use 1/4-1/2 tsp cream of tartar.

    Let us know what you find out about your HCG dose amount so that we can try to help you.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here. If you've found my posts helpful, please consider using this DietDoc link on your next HCG order. (your forum discount still applies)

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •